MathSciNet Relay Station
MathSciNet bibliographic data
MR2555487 52C25
Elerdashvili, Eka; Jibladze, Mamuka; Khimshiashvili, Giorgi Cyclic configurations of pentagon linkages. Bull. Georgian Natl. Acad. Sci. (N.S.) 2 (2008), no. 4, 29–32.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement